# SDR C2XA01IA279

- Difficulty date: May 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- Aircraft time: 24,647 hours, 32,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 12019594001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE REINFORCING STRAP AT FRAME 38 WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRAP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
